×

zbMATH — the first resource for mathematics

Divisor valuations and connectedness in codimension 1. (Valuations divisorielles et connexité en codimension 1.) (French) Zbl 1360.13010
Blanlœil, Vincent (ed.) et al., Singularities in geometry and topology 2011. Proceedings of the 6th Franco-Japanese symposium on singularities, Fukuoka, Japan, September 5–10, 2011. Tokyo: Mathematical Society of Japan (MSJ) (ISBN 978-4-86497-026-6/hbk). Advanced Studies in Pure Mathematics 66, 31-45 (2015).
For the entire collection see [Zbl 1320.14001].
MSC:
13A18 Valuations and their generalizations for commutative rings
PDF BibTeX XML Cite